Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on minimal modular symbols
HTML articles powered by AMS MathViewer

by Avner Ash PDF
Proc. Amer. Math. Soc. 96 (1986), 394-396 Request permission

Abstract:

For any arithmetic group, a set of geometrically-defined cohomology classes is constructed which spans the cohomology of the group with rational coefficients in the highest nonvanishing dimension thereof.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E40, 11E72, 11F67
  • Retrieve articles in all journals with MSC: 22E40, 11E72, 11F67
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 96 (1986), 394-396
  • MSC: Primary 22E40; Secondary 11E72, 11F67
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0822426-7
  • MathSciNet review: 822426